# SDR DL76L991263

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 1301281012
- Condition: Failed
- Location: Row 2ce
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT, STRONG ELECTRICAL BURNING SMELL AND SLIGHT HAZE  IN BUSINESS ELITE AREA HAD STRONG SMELL, DEPOWERED ENTERTAINMENT SYSTEM, SMELL WENT AWAY SLIGHTLY.  REPOWERED SYSTEM AND SMELL RETURNED STRONG.  SHUT SYSTEM DOWN WITH VCC/ADB SWITCHES, NO EFFECT.  MAINTENANCE GAVE C/B'S TO PULL IN E AND E COMPT, SMELL AND HAZE DISSIPATED SLOWLY WITH SLIGHT SMELL LINGERING OVER 1C AND 2C.  SUSPECT COMING OUT OF CENTER CEILING, FWD OF PROJECTOR.  E AND E COMPARTMENT HAD NO SMELL OR HAZE WHEN OPENED.  TWO HOURS AFTER C/B'S SHUTDOWN, SMELL COMPLETELY GONE.  REPLACED AVU AND CABLES AT SEAT 2CE.
